Journal of Differential Geometry

Reduction and the trace formula

Victor Guillemin and Alejandro Uribe

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 32, Number 2 (1990), 315-347.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214445310

Digital Object Identifier
doi:10.4310/jdg/1214445310

Mathematical Reviews number (MathSciNet)
MR1072909

Zentralblatt MATH identifier
0721.58050

Subjects
Primary: 58G15
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05} 58F05 58G25

Citation

Guillemin, Victor; Uribe, Alejandro. Reduction and the trace formula. J. Differential Geom. 32 (1990), no. 2, 315--347. doi:10.4310/jdg/1214445310. https://projecteuclid.org/euclid.jdg/1214445310


Export citation